# SDR C2XA09IA055

- Difficulty date: February 22, 2009
- Submitted: February 24, 2009
- Operation: Air carrier
- Aircraft: N34110
- Make and model: Emb EMB-145XR
- Aircraft serial: 145658
- Aircraft time: 17,902 hours, 9,512 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Warning
- Condition: False Activation
- Location: Cargo Bay
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

IAH - FLIGHT 2184 - THE CREW REPORTED A BAG SMOKE WARNING IN FLIGHT WITH NO SIGN OF FIRE OR SMOKE.  THE BOTTLES WERE NOT DISCHARGED, AND THE WARNING WENT AWAY AFTER A FEW MINUTES.  THE AIRCRAFT LANDED AT IAH WITHOUT INCIDENT WHERE MAINTENANCE INSPECTED THE AIRCRAFT AND BAGGAGE SMOKE DETECTORS, OPERATIONALLY TESTED THE SMOKE DETECTION SYSTEM WITH NO DEFECTS, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
